Properly colored Hamilton cycles in edge colored complete graphs. / Gutin, Gregory; Alon, N.

In: Random Structures and Algorithms, Vol. 11, No. 2, 1997, p. 179-186.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)179-186
JournalRandom Structures and Algorithms
Volume11
Issue number2
DOIs
Publication statusPublished - 1997
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879257